# SDR EE4Y100187

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 6937451502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ECO 3472R4, RELATED TO AD 2004-19-10 (SB737-55A1077) WAS FOUND THE HORIZONTAL STABILIZER PIVOT HINGE INNER PIN WITH CORROSION ON ITS SHANK.  ( WO Y10122, SUB JOB 9, ITEM 24).
